# SDR COEA2025103006919

- Difficulty date: June 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 31,306 hours, 39,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S57110944205
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 264878 NR 600028 HEAVY CHECK  COE/MAJOR REPAIR DISCREPANCY: R/H WING LANDING ACCESS DOOR CUTOUT FOR 622CT HAS FRETTING. LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00265302_01...25924 ISSUE A, DATED 8/6/2025.
